26562 articles – 20395 references  [version française]
.:. Browse > By author > Aljadeff .:.
4 documents ordered by :

fulltext accessible on an other server Polynomial identities and noncommutative versal torsors
Aljadeff E. et al
Advances in Mathematics 218 (2008) 1453-1495 [hal-00169002 - version 1]
Norm formulas for finite groups and induction from elementary abelian subgroups
Aljadeff E. et al
Journal of Algebra 303 (2006) 677-706 [hal-00119887 - version 1]
Explicit norm one elements for ring actions of finite abelian groups
Aljadeff E. et al
Israël Journal of Mathematics 129 (2002) 99-108 [hal-00119910 - version 1]
fulltext accessible on an other server Explicit elements of norm one for cyclic groups
Aljadeff E. et al
[hal-00124698 - version 1] (2007-01-15)